Proceedings of the Japan Academy

A note on regularity of null solutions

Kenzo Shinkai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 2 (1967), 134-137.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521698

Digital Object Identifier
doi:10.3792/pja/1195521698

Mathematical Reviews number (MathSciNet)
MR0219874

Zentralblatt MATH identifier
0146.33401

Subjects
Primary: 35.24

Citation

Shinkai, Kenzo. A note on regularity of null solutions. Proc. Japan Acad. 43 (1967), no. 2, 134--137. doi:10.3792/pja/1195521698. https://projecteuclid.org/euclid.pja/1195521698


Export citation

References

  • [1] Kumano-go, H.: On propergation of regularity in space-variables for the solutions of differential equations with constant coefficients. Proc. Japan Acad., 42, 204-209 (1966).
  • [2] Kumano-go, H., and Shinkai, K.: The characterization of differential operators with respect to the characteristic Cauchy problem. Osaka J. of Math., 3, 155-162 (1966).